# SDR SWIA202056029

- Difficulty date: December 22, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR27 CORRODED AT TWO AREAS BETWEEN FS533.00 & FS565.00. (MARKED)   (C-CHECK) RO 2/6/2021   REMOVED CORROSION AT TWO AREAS BETWEEN FS533.00 & FS565.00 STGR27 AND COMPLIED WITH ALL STEPS OF REO 670-53-31-593 REV-- DATED 2021-01-01, NO LEAKS NOTED. COMPLIED WITH TASKCARD 51-900-1002-SKY
